# SDR FDEA201002060344

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381314300100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY TRACK 4R BETWEEN FRAMES 54.1 AND 54.2 IS CRACKED AT THE SCALLOPS APPROX 6 INCHES.   R & R DUMMY TRACK 4R BETWEEN FRAMES 54.1 AND 54.2 IAW SRM 53-15-16.
